Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some complete cycles on the $ n$-cube


Author: W. H. Mills
Journal: Proc. Amer. Math. Soc. 14 (1963), 640-643
MSC: Primary 55.10; Secondary 05.50
DOI: https://doi.org/10.1090/S0002-9939-1963-0151950-2
MathSciNet review: 0151950
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.10, 05.50

Retrieve articles in all journals with MSC: 55.10, 05.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0151950-2
Article copyright: © Copyright 1963 American Mathematical Society